# SDR SWAA2023032419774

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,663 hours, 9,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit
- Condition: Open
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY FOUND CB OPEN ON PANEL P6-11 - CABIN EMERGENCY LIGHT RESET PER MOC JEFF<[01] INFO NOTED BY MAINT.
